# SDR BAQA092490

- Difficulty date: January 30, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N213AE
- Make and model: Bolkms BK117B1
- Aircraft serial: 7219
- Aircraft time: 6,401 hours
- Engine: Allsn 250C47B
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 1176415103
- Part serial: 140826
- Condition: Intermittent
- Location: Fuel Boost
- Part time: 447 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXCHANGE.  FUEL PUMP OPERATING INTERMITTENTLY. REPLACED WITH SERVICALE UNIT.  02/02/2004
